# SDR 2022FA0000615

- Difficulty date: August 26, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N810RK
- Make and model: Amtr
- Aircraft serial: 1341
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: STSM12
- Part serial: 80R67065
- Condition: Failed
- Location: Battery Relay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BATTERY CONTACTOR FAILED IIN THE CLOSED POSITION. IT WAS NECESSARY FOR ME TO REMOVE THE COWL AND DISCONNECT THE BATTERY TO PREVENT THE CLOSED CONTACTOR FROM DRAINING THE BATTER. LATER WHEN TROUBLE SHOOTING THE PROBLEM IT WAS DISCOVERED THAT IF RAPPED ON CONTACTOR WITH A SMALL HAMMER WITH THE BATTERY SWITCH OFF THE CONTACTOR WOULD OPEN. FOR A YEAR TO BE DETERMINED REASON, THE CONTACTOR WOULD NOT OPEN WHEN THE GROUND WIRE FROM THE BATTERY SWITCH WS OPENED WITH THE BATTERY SWITCH. THERE IS NO VISIBLE DAMAGE TO THE EXTERIOR OR THE PART.
